# SDR SWAA001264

- Difficulty date: July 7, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 28,948 hours, 28,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE FELL OUT OF CONTAINER INADVERTENTLY.  (GIRT BAR STILL HOOKED TO FLOOR).  REINSTALLED SLIDE ASSY PER MM.
